It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Painter94 on September 07, 1999 at 12:28:06:

In Reply to: DHEA posted by Chris on September 04, 1999 at 08:58:37:

: Can anyone who has used DHEA provide me with information on the general benefits/problems/side effects with this product.

: Should this medication be taken without a doctor's supervision?

: I am a 45 year old woman in good shape.

: Thanks

*********
My husband was taking DHEA. So I thought, why not, I'll take it too, after all, it is an anti aging drug. (I'm 44 and in good shape). After a few days, I began to feel uncomfortable in my uterus/ovary area. I was wondering if perhaps I was starting menopause. I was very uncomfortable. It dawned on me that it began after I began the DHEA. I stopped taking it and returned to normal. I'd be afraid to take it again.

Follow Ups

All times are GMT -7. The time now is 11:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!